# SDR REXA2019062101070

- Difficulty date: June 21, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 27,318 hours, 18,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON PROTECTION PLATE SUPPORTS ANGLE IN STA. FS= 322 BETWEEN 41RBL TO 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX) SUMMARY: CORROSION LEVEL 2. PROTECTION PLATE SUPPORT ANGLE IN STA. FS= 322 BETWEEN 41RBL TO 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX) WAS MEASURED AND FOUND THE FOLLOWING DIMENSIONS; ORIGINAL THICKNESS. 0.063" DEPTH: 0.030" THEREFORE IS OUT LIMITS PER SRM 53-00-00-101-001-A01 PAR 4A. USED EQUIPMENT: DIAL INDICATOR P/N: 543-783 DATE EXP. 16/JUL/19 N/C 2380 RCG. IT WAS REPLACED FOR A NEW PLATE SUPPORT PER SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
